MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTURE ANCHOR, PEEK CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7th august 2025, it was reported by an arthrex's employee via email that for 1 unit of ar-1927psf-45, 4.5 mm peek corkscrew® ft suture anchor with one #2 fiberwire® and one # 2 tigerwire®, it broke while using it.This was detected during an arthroscopic acromioplasty/cuff repair right shoulder on (b)(6) 2025.The case was completed successfully by opening another implant.
 
Event or Problem Description
Additional information: there is no patient harm.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTURE ANCHOR, PEEK CORKSCREW FT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22794046
Report Number1220246-2025-03469
Device Sequence Number12833773
Product Code MBI
UDI-Device Identifier00888867023666
UDI-Public(01)00888867023666(11)241111(17)291031(10)15345467
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK CORKSCREW FT
Device Catalogue NumberAR-1927PSF-45
Device Lot Number15345467
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown